# SDR DALA2016042703523

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, SEVERAL AREA'S OF THE CROWN AND INSIDE TRACK HAVE WEAR MARK'S SCRATCHES AND CORROSION LBL 45, BS 377-440.  BLENDED AREA AND FOUND TO BE OUT OF LIMITS. FABRICATED REPAIR AND INSTALLED IAW DWG REV 4.
